# SDR 20010226CW006

- Difficulty date: January 30, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N9182X
- Make and model: Piper PA-28-161
- Aircraft serial: 2841130
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 62701113
- Condition: Worn
- Location: Stabilator
- Part time: 5,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD STABILATOR CONTROL CABLE WORN PAST LIMITS IN 43.13 DVC TO EXCESSIVE PRESSURE ON FAIRLEAD WHERE CABLE TRAVERSES SPAR.
